# SDR R61A201211210702

- Difficulty date: November 21, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 14,480 hours, 11,512 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 389075012
- Part serial: 187
- Condition: Faulty
- Location: Brake System
- Part time: 14,296 hours, 10,346 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS HAD A PARKING BRAKE ON LIGHT IN FLIGHT.  CREW DIVERTED TO PIT, ON DESCENT THE LIGHT WENT OUT AND A PARKING BRAKE FAULT MESSAGE WAS PRESENT UPON LANDING.  MAINTENANCE T/S FOLLOWING FIM 32-41-00-810-852-A AND REPLACED EMERGENCY PARKING BRAKE VALVE, PRESSURE SWITCH AND VALVE PER EMB AMM.
